Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


meds, doctors and me
Jul 24, 2005

I have been on HAART for about 2 years now, and have changed doctors three times. My first (and most beloved) doctor retired; the second just wasn't very responsive to my calls and questions, and now I find my current provider to be just as difficult to reach and speak with, when I have a med-related issue. I just switched meds (from Sustiva to Viramune) 2 weeks ago, and am not feeling well - I think it could be the Viramune affecting my liver but I really want to talk to my doc about it....the reply I get from his office is, " he returns calls in 24 hours, sorry"...well, I'M SORRY, but that's just not good enough for me...am I being insensitive/boorish, or am I justified in filing a complaint? If I can be reached on the weekends and after hours, and I'm a travel agent, then I think my doctor should make himself a bit more available to his HIV patients...am I wrong?

Response from Dr. Horwath

Your doctor should return urgent or emergency calls quickly, but if he has a busy practice, you may need to schedule an appointment to discuss routine matters.

When you say that you don't feel well, that covers a lot of possible conditions. Liver complications would usually present with other symptoms, such as nausea, abdominal pain or jaundice. You need to be examined and have some lab tests in order to determine the cause of your symptoms. Try to get an appointment to do this soon.



Previous
vitamins for fatigue/depression
Next
new meds= nut house

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement